# SDR FDEA200908253082

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1007
- Condition: Misaligned
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 580 FRAME LWR FLANGE OTBD OF STR 26L OTBD HOLE ED WILL NOT ALLOW ACCOMPLISH OF PTF CONVERSION - PREEXISTING INSTALL BS 580 FRAME, LWR FLANGE OTBD OF STR 26L O/B HOLE SED WAS ACCOMPLISHED ON MAE MOD W/C 118250287 DSSR08, AND MAE EA NR 757-5332-16-F2205 REV-, DATE JULY 28/2009.  THIS N/R IS FOR TRACKING PURPOSE ONLY.    (MAYOR REPAIR)
